# SDR SWAA2023061257243

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8752Q
- Make and model: Boeing 737-8
- Aircraft serial: 67206
- Aircraft time: 3,849 hours, 1,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT NOT TESTING PILOT REPORTS NO GREEN LIGHT<[01] OK TO CONTINUE PER MEL 25-64-02A AUTH # 138412. COMPLIED WITH SP1B;[02] R&R FLASHLIGHT AND BATTERY IAW AMM 25-64-00. OPS CHECKS GOOD AT THIS TIME
